# SDR UALA2010111604249

- Difficulty date: November 15, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 59,616 hours, 8,658 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: DM24402D
- Condition: Broken
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER EICAS MESSAGE 'SMOKE CREW REST F-D' CAUTION MESSAGE DISPLAYED.  NEW OEU, NO HELP, NEW SMOKE DET, NO HELP.  DISCONNECTED D11037P, NO HELP.  DISCONNECTED K26013 AND K26012, NO HELP.  NO EXISTING FAULT ON MAT. PIN 10 OF SMOKE DETECTOR SHOWS 28 VDC WHICH INDICATED ALL WIRING TO SIG COND CARD ARE GOOD.  SIG COND CARD 566-9027 OSTF NR T1516, ELEK UNIT 566-9021 OSTF NR W1591 IF NEEDED. SIG COND CARD AND P110 PNL CHASSIS IN SFOOT OFFICE IF NEEDED.  REPLACED BROKEN CONNECTOR DM24402D AND SIGNAL CONDITIONING CARD.  P110 PANEL CLOSED AND SECURED.  CHECKS GOOD.
